# SDR SWAA2022092842860

- Difficulty date: August 17, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT MAIN CABIN HORIZONTAL PRESSURE WEB STA 663 + 2'; APPROX LBL 34. CRACK LENGTH 0.531'. CRACK FOUND AT MAIN CABIN HORIZONTAL PRESSURE WEB STA 663 + 2' APPROX LBL 34. CRACK LENGTH 0.531'. / [01] REMOVED FASTENERS AT PRESSURE DECK WEB BETWEEN STA 663.75 AND STA 675 FROM LBL 30 TO LBL 60 REF B737-700 SRM 51-40-02-0G-0.[09] STARTED TO FABRICATED REPAIR PARTS FOR MAIN CABIN L/H HORIZONTAL PRESSURE DECK WEB BETWEEN STA 663.75 AND STA 675 REF B737-700 SRM 53-40-51-2R-2 FIG 203 TABLE 202.;[10] COMPLETED FABRICATION REPAIR PARTS FOR MAIN CABIN L/H HORIZONTAL PRESSURE DECK WEB BETWEEN STA 663.75 AND STA 675 FROM LBL 30 TO LBL 60 MATERIAL USED 2024-T3 0.020' PO# 1645137; 2024-T3 0.063' PO# 177121; 2024-T3 0.080' PO# 1758946; 2024-T3 0.090' PO# 1727238 AND EXTRUSION BAC1505-100052T6511 PO# 1745253 REF B737-700 SRM 53-40-51-2R-2 FIG 203 TABLE 202.;
